RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 183, Number 3, Pages 524–526 (Mi dan34268)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

Algebraic curves over function fields

A. N. Parshin

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (509 kB)

Bibliographic databases:

Document Type: Article
UDC: 513.62
Presented: I. M. Vinogradov
Received: 04.02.1968

Citation: A. N. Parshin, “Algebraic curves over function fields”, Dokl. Akad. Nauk SSSR, 183:3 (1968), 524–526

Citation in format AMSBIB
\Bibitem{Par68}
\by A.~N.~Parshin
\paper Algebraic curves over function fields
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 183
\issue 3
\pages 524--526
\mathnet{http://mi.mathnet.ru/dan34268}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0236180}
\zmath{https://zbmath.org/?q=an:0176.50903}


Linking options:
  • http://mi.mathnet.ru/eng/dan34268
  • http://mi.mathnet.ru/eng/dan/v183/i3/p524

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Vostokov, S. O. Gorchinskiy, A. B. Zheglov, Yu. G. Zarkhin, Yu. V. Nesterenko, D. O. Orlov, D. V. Osipov, V. L. Popov, A. G. Sergeev, I. R. Shafarevich, “Aleksei Nikolaevich Parshin (on his 70th birthday)”, Russian Math. Surveys, 68:1 (2013), 189–197  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Marc Hindry, Amílcar Pacheco, “An analogue of the Brauer–Siegel theorem for abelian varieties in positive characteristic”, Mosc. Math. J., 16:1 (2016), 45–93  mathnet  mathscinet
  • Number of views:
    This page:23
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019